# SDR ASAA2019122423694

- Difficulty date: December 22, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 45,571 hours, 13,677 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BRIEF ILLUMIMATION (LESS THAN 5 SECONDS) OF "FMC PRST" AND "VTK" ON COPILOTS SIDE SHORTLY AFTER LANDING. GROUNDED - YES. T/S FMC BITE- NO FAULTS-NO FLAGS. 34-61 TASK 801 FIM. NO HISTORY 90 DAYS. OK FOR SERVICE.
